# SDR USAA2009090892408

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 58,149 hours, 39,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31591479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - FORWARD SERVICE DOOR ESCAPE SLIDE MANUAL DEPLOY HANDLE NOT IN CORRECT POSITION WHEN VELCRO FLAP IS OPEN.  THE MANUAL DEPLOY HANDLE WAS PACKED INSIDE THE COVER AND THEREFORE NOT ACCESSABLE TO THE CREW.  REMOVED SLIDE, OPENED SLIDE COVER AND REPOSITIONED HANDLE TO PROPER LOCATION.
